# SDR CALA2024123003180

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 76,035 hours, 33,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 12WL INOP REQUIRES REPLACEMENT. REMOVED AND REPLACED BATTERY PER REF AMM 33-51-38 OPS CHECK GOOD.
